Geometric Realizations for Dyck's Regular Map on a Surface of Genus 3.
Discrete & computational geometry, Tome 1 (1986), pp. 141-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Petrie polygon, regular tessellation, Kepler-Poinsot polyhedra, Dyck's quartic, Riemann surface of genus 3, Dyck's regular map, tetrahedral symmetry group
@article{DCG_1986__1_130987,
author = {J.M. Wills and E. Schulte},
title = {Geometric {Realizations} for {Dyck's} {Regular} {Map} on a {Surface} of {Genus} 3.},
journal = {Discrete & computational geometry},
pages = {141--154},
year = {1986},
volume = {1},
zbl = {0595.51017},
url = {http://geodesic.mathdoc.fr/item/DCG_1986__1_130987/}
}
J.M. Wills; E. Schulte. Geometric Realizations for Dyck's Regular Map on a Surface of Genus 3.. Discrete & computational geometry, Tome 1 (1986), pp. 141-154. http://geodesic.mathdoc.fr/item/DCG_1986__1_130987/